RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1974, Volume 93(135), Number 2, Pages 218–253 (Mi msb2970)  

This article is cited in 1 scientific paper (total in 1 paper)

Intertwining operators and complementary series in the class of representations induced from parabolic subgroups of the general linear group over a locally compact division algebra

G. I. Olshanskii


Abstract: In this paper we study the representations $\operatorname{Ind}(G,P,\pi)$ of the group $G=GL(n,D)$, where $D$ is a locally compact nondiscrete division algebra, that are induced by irreducible representations $\pi$ of an arbitrary parabolic subgroup $P\subset G$. If $D$ is totally disconnected, $\pi$ is assumed to be either supercuspidal (in the sense of Harish-Chandra; this is the same as absolutely cuspidal in the sense of Jacquet), or one-dimensional; we also allow combinations of these cases of a specific sort.
We give a construction of intertwining operators in this class of representations generalizing the construction of Schiffmann, Knapp and Stein. Using these intertwining operators, we prove that for the “principal series” representation $\operatorname{Ind}(G,P,\pi)$ to be contained in the “complementary series” the necessary formal condition of symmetry on $(P,\pi)$ turns out to also be sufficient. If $\pi$ is one-dimensional we estimate the width of the “critical interval”. Under certain conditions this estimate is best possible.
Bibliography: 28 titles.

Full text: PDF file (4158 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1974, 22:2, 217–255

Bibliographic databases:

UDC: 519.46
MSC: Primary 22E50, 12A70, 12A80; Secondary 22E45, 12B35
Received: 07.05.1973

Citation: G. I. Olshanskii, “Intertwining operators and complementary series in the class of representations induced from parabolic subgroups of the general linear group over a locally compact division algebra”, Mat. Sb. (N.S.), 93(135):2 (1974), 218–253; Math. USSR-Sb., 22:2 (1974), 217–255

Citation in format AMSBIB
\Bibitem{Ols74}
\by G.~I.~Olshanskii
\paper Intertwining operators and complementary series in the class of representations induced from parabolic subgroups of the general linear group over a~locally compact division algebra
\jour Mat. Sb. (N.S.)
\yr 1974
\vol 93(135)
\issue 2
\pages 218--253
\mathnet{http://mi.mathnet.ru/msb2970}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=499010}
\zmath{https://zbmath.org/?q=an:0298.22016}
\transl
\jour Math. USSR-Sb.
\yr 1974
\vol 22
\issue 2
\pages 217--255
\crossref{https://doi.org/10.1070/SM1974v022n02ABEH001692}


Linking options:
  • http://mi.mathnet.ru/eng/msb2970
  • http://mi.mathnet.ru/eng/msb/v135/i2/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. H. Bernstein, A. V. Zelevinskii, “Induced representations of the group $GL(n)$ over a $p$-adic field”, Funct. Anal. Appl., 10:3 (1976), 225–227  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:252
    Full text:79
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019